Hey guys, I'm on day 3 without any percocets.. I have to say it's making me crazy. The pain is mostly in my legs now.. and I'm finding it really hard to sleep at night. I tossed and turned until 3am..My house is just getting very messy.. I knew it would with 5 people and no "enery boost" for me to clean up after all of them.. Being the neat freak that I am, I've had the thought of "just taking one" just to clean up a little.. So that's why I got back on here and posted again..This is getting so hard...
Way to go on day 3...the worst is almost over. I know exactly what you mean, being a neat freak myself. My husband tried to do his best, but bless his heart it still didn't satisfy me. I'm used to doing things a certain way, and if it doesn't get done that way..its almost as bad as not being done at all.I also got depressed and felt like I wasn't being their for my kids. 2 of them are in school and have so many activities going on. And I felt like I lost touch with their lives for that first week. But right now the important thing is YOU!!!!! NO matter how messy your house is getting or not being able to spend as much time with your kids, it will def. pay off in the long run. Just think if we kept up down that destructive path of pain pill addiction whose to say we would have been around to see our kids grow up and worry about our messy house. Hang in there hun..the light in just around the corner. I promise. Take care.
I don't know what I would do without being able to come on here.. It's so nice just to be able to read what others are going through, even if you don't post a question.. You are all so amazing, I just can't say that enough.. Waking up this morning, my first thought was.."stop thinking about the pills..day 3..get online and they will give you support.."..
TO lifesaride...5-6 a day...10mg, sometimes 2 40mg oxy's if I couldn't get the perks..
I hate it..!!!! This is the worse feeling I have ever been through. I'm starting to wonder if I will ever go back to normal.. and will the "normal" feeling be as good as the feeling from the pills..? I do have one question if someone is willing to give me an answer...I know there are OXYcodone and HYDROcodone..from what I hear it's only the oxycodone that is addictive..does anyone know if this is true?
Both are addictive. Highly addictive. Where did you hear that only the oxycodone was addictive? I'm glad you asked because sometimes inaccurate information will make us make poor decisions. And by the way, congrats on day 3! If you can get through a couple of more days, it will be much, much easier!
Good for you girl!
PS: My mother always said this about a messy house: "It will be there when you die". I never completely understood it, but it did make me feel better. lol
Hydrocodone is very addictive...i was at 80 mg a day and day 4 was a big turning point...hang in there...the physical wd will be over very soon...then just stay strong and get some aftercare...NA or a counseler...posting is good as well...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.